MAUDE Adverse Event Report: STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; SET, ADMINISTRATION, INTRAVASCULAR

STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of juex0923 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the ¿powerglide midline extension set became disconnected, when pulled or caught, leaving the catheter open to air.The disconnection occurred where the inflexible proximal end (near the luer lock) is joined to the flexible, longer, distal part, that houses the external clamp.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a detached luer connector is confirmed but the exact cause remains unknown.Two photo samples of a statlock iv plus extension set were provided for evaluation.The first image shows the kit packaging and extension set.The packaging information indicates lot: juez0923.The extension set is shown with the clamp present over the tubing.The male luer connector is completely detached from the extension tubing.The second image shows a closer view of the extension set.No evidence of a tubing fracture was noted.Adhesive rings appear to be present on the extension tubing.Based on the information provided, possible contributing factors include exposure to excessive tensile forces and material fatigue.Since the extension tubing was observed to be detached from the connector, the complaint is confirmed but the exact cause remains unknown.
 
Event or Problem Description

Brand Name
STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12343078
Report Number3006260740-2021-03400
Device Sequence Number4381415
Product Code FPA
UDI-Device Identifier00801741081712
UDI-Public(01)00801741081712
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0225
Device Lot NumberJUEX0923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;